Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fourier coefficients of certain Eisenstein series


Author: Martin L. Karel
Journal: Bull. Amer. Math. Soc. 78 (1972), 828-830
MSC (1970): Primary 10D20; Secondary 20G30
DOI: https://doi.org/10.1090/S0002-9904-1972-13051-9
MathSciNet review: 0297708
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. M. Eichler, Zur Begründung der Theorie der automorphen Funktionen in mehreren Variablen. Aequationes Math. 3 (1969), 93-111. MR 41 #2056. MR 257405
  • 3. H. Freudenthal, Zur ebenen Oktavengeometrie. Nederl. Akad. Wetensch. Proc. Ser. A 56=Indag. Math. 15 (1953), 195-200. MR 15, 56. MR 56306
  • 4. H. Maass, Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Mat. -Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 7, 25 pp. MR 30 #1985. MR 171758
  • 5. C. L. Siegel, Über die Fourierschen Koeffizienten der Eisensteinschen Reihen. Mat. - Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 6, 20 pp. MR 30 #1984. MR 171757

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D20, 20G30

Retrieve articles in all journals with MSC (1970): 10D20, 20G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13051-9

American Mathematical Society